Alert archive / Alabama / Gale Warnings in 2013
Gale Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 26, 2013, 4:06 AM CST. It took effect at Nov 26, 2013, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 4:06 AM CST (10:06 UTC)
- In effect from
- Nov 26, 2013, 9:00 PM CST
- Expired
- Nov 27, 2013, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
053 WHUS74 KMOB 261006 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST TUE NOV 26 2013 ...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL 9 AM CST WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST THIS MORNING UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST WEDNESDAY MORNING THROUGH LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE REGION TODAY AND BRING A STRONG COLD FRONT ACROSS THE MARINE AREA. STRONG SOUTHEASTERLY WINDS WILL SWITCH TO A NORTHWESTERLY DIRECTION IN THE WAKE OF THE FRONT AND PERSIST UNTIL SUBSIDING WEDNESDAY AFTERNOON INTO THURSDAY MORNING. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS MORNING AND AGAIN LATER THIS EVENING THROUGH WEDNESDAY MORNING. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE OVER BAYS AND INLAND WATERS. GMZ650-655-670-675-261815- /O.EXT.KMOB.GL.W.0005.000000T0000Z-131126T1500Z/ /O.EXT.KMOB.SC.Y.0065.131126T1500Z-131127T0300Z/ /O.UPG.KMOB.GL.A.0003.131127T0300Z-131127T1500Z/ /O.NEW.KMOB.GL.W.0006.131127T0300Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CST TUE NOV 26 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING...BECOMING WESTERLY 18 TO 23 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST AND INCREASE TO 25 TO 32 KNOTS BY THIS EVENING AND CONTINUING THROUGH WEDNESDAY MORNING WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: UP TO 8 TO 11 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-261815- /O.EXT.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 406 AM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: SOUTHEASTERLY WINDS 19 TO 24 KNOTS BECOMING WEST 14 TO 17 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST 21 TO 26 KNOTS TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
601 WHUS74 KMOB 261629 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1029 AM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST THIS MORNING UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST WEDNESDAY MORNING THROUGH LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... .A STRONG OFFSHORE FLOW WILL CONTINUE TO DEVELOP OVER THE MARINE AREA TODAY AND CONTINUE THROUGH MOST OF THE DAY ON WEDNESDAY AS A DEEP LAYER OF COLD AIR CONTINUES TO PUSH SOUTHWARD OVER MOST OF THE DEEP SOUTH. WIND GUSTS TO NEAR 40 KNOTS WILL BE LIKELY WITH THE STRONG OFFSHORE FLOW BEGINNING EARLY TONIGHT AND CONTINUING THROUGH MOST OF WEDNESDAY MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY SUBSIDE BY LATE WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE REMAINDER OF THE WEEK AS A BROAD SURFACE RIDGE OF HIGH PRESSURE SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES. GMZ650-655-670-675-270030- /O.CON.KMOB.SC.Y.0065.000000T0000Z-131127T0300Z/ /O.CON.KMOB.GL.W.0006.131127T0300Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1029 AM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 32 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING THROUGH MID MORNING WEDNESDAY. * SEAS: UP TO 5 TO 8 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-270030- /O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1029 AM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 32 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING THROUGH MID MORNING WEDNESDAY. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS74 KMOB 270412 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1012 PM CST TUE NOV 26 2013 ...A GALE WARNING IS IN EFFECT UNTIL 9 AM CST WEDNESDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA...SOUTHERN MOBILE BAY...AND THE MISSISSIPPI SOUND... ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM WEDNESDAY FOR NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST WEDNESDAY MORNING THROUGH 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA... ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST WEDNESDAY MORNING UNTIL 6 PM WEDNESDAY AFTERNOON FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .STRONG OFFSHORE WINDS WILL STRENGTHEN FURTHER OVER THE GULF WATERS THIS EVENING AND TONIGHT...CONTINUING THROUGH MOST OF WEDNESDAY. A DEEP LAYER OF COLD AIR IS PUSHING SOUTHWARD OVER MOST OF THE CENTRAL GULF AND SOUTHEAST STATES. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE OPEN GULF WATERS...AND SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND LATE TONIGHT THROUGH WEDNESDAY MORNING. NORTH WINDS AND SEAS WILL SUBSIDE BY LATE WEDNESDAY AFTERNOON CONTINUING THROUGH THE THE WEEK AS A BROAD SURFACE HIGH SETTLES OVER THE REGION. GMZ631-632-271200- /O.UPG.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ /O.EXA.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.EXB.KMOB.SC.Y.0064.131127T1500Z-131128T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1012 PM CST TUE NOV 26 2013 ...GALE WARNING IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY. * WINDS: BECOMING NORTHWEST TO NORTH AND INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH MID MORNING WEDNESDAY. NORTH WINDS WILL DECREASE TO 20 TO 25 KNOTS FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WAVES: BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-271200- /O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1012 PM CST TUE NOV 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE LATE TONIGHT THROUGH MID MORNING WEDNESDAY. NORTH WINDS DIMINISHING TO 20 TO 25 KNOTS LATE WEDNESDAY MORNING THROUGH EARLY THURSDAY MORNING. * SEAS: UP TO 7 TO 10 FEET OUT 20 NM...AND UP TO 10 TO 13 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-271200- /O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1012 PM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: WINDS BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH WEDNESDAY AFTERNOON. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
292 WHUS74 KMOB 270955 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 AM CST WED NOV 27 2013 ...A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA...SOUTHERN MOBILE BAY...AND THE MISSISSIPPI SOUND... ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST TODAY FOR NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST THIS MORNING THROUGH 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA... ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST THIS MORNING UNTIL 6 PM WEDNESDAY AFTERNOON FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .STRONG NORTHERLY WINDS CONTINUE THROUGH THE EARLY MORNING HOURS THEN DECREASE THROUGH TONIGHT AS HIGH PRESSURE BUILDS FROM THE PLAINS INTO THE SOUTHEAST STATES. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE OPEN GULF WATERS...AND SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH 9 AM CST THIS MORNING. THE OFFSHORE FLOW AND SEAS THEN SUBSIDE THROUGH TONIGHT. GMZ650-655-670-675-271800- /O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 AM CST WED NOV 27 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY. * WINDS: NORTHWEST TO NORTH 25 TO 31 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH MID MORNING. NORTH WINDS DIMINISHING TO 20 TO 25 KNOTS LATE MORNING THROUGH EARLY THURSDAY MORNING. * SEAS: UP TO 7 TO 10 FEET OUT 20 NM...AND UP TO 10 TO 13 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-271800- /O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 355 AM CST WED NOV 27 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: NORTHWEST TO NORTH 24 TO 29 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH MID MORNING. NORTH WINDS WILL DECREASE TO 17 TO 20 KNOTS FROM LATE MORNING THROUGH WEDNESDAY AFTERNOON. * WAVES: ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-271800- /O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 355 AM CST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST TO NORTH 20 TO 27 KNOTS WITH GUSTS TO 30 KNOTS DIMINISHING TO 16 TO 19 KNOTS THROUGH THIS AFTERNOON. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
222 WHUS74 KMOB 271526 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 926 AM CST WED NOV 27 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST TODAY FOR MOBILE BAY...THE MISSISSIPPI SOUND...PERDIDO BAY...PENSACOLA BAY...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA... .THE STRONG NORTHERLY WINDS CONTINUE TO DECREASE EARLY THIS MORNING. LATEST MARINE OBSERVATION REPORTING SUSTAINED WINDS AND GUSTS HAVE LOWERED BELOW GALE WARNING CRITERIA. THEREFORE...THE GALE WARNING HAS BEEN DOWNGRADED TO A SMALL CRAFT ADVISORY UNTIL 6 PM CST TODAY FOR NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND CHOCTAWHATCHEE BAY...AND UNTIL 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA. GMZ650-655-670-675-272330- /O.EXP.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.000000T0000Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 AM CST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: NORTH WINDS 24 TO 29 KNOTS DIMINISHING TO 16 TO 20 KNOTS BY LATE TONIGHT. * SEAS: 7 TO 10 FEET OUT 20 NM SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. 10 TO 13 FEET BEYOND 20 NM SUBSIDING TO 4 TO 6 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-272330- /O.EXP.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.000000T0000Z-131128T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 926 AM CST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 24 TO 29 KNOTS DIMINISHING TO 17 TO 20 KNOTS BY LATE THIS AFTERNOON. * WAVES: ROUGH BECOMING CHOPPY BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-272330- /O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 926 AM CST WED NOV 27 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 20 TO 27 KNOTS DIMINISHING TO 16 TO 19 KNOTS BY LATE THIS AFTERNOON. * WAVES: ROUGH BECOMING CHOPPY BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 26, 12:31 AM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 26, 12:31 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1231 AM CST TUE NOV 26 2013
.UPDATE...ISSUED A WIND ADVISORY FOR THE COASTAL PORTIONS DUE TO SOUTHEAST
WINDS 20-25 MPH NEAR THE COAST WITH FREQUENT GUSTS AROUND 35 MPH. SET
THE EXPIRATION TIME TO 9 AM THIS MORNING AND WILL ASSESS THE NEED FOR
EXTENDING THE ADVISORY THROUGH LATER PERIODS SOON. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 36 46 25 51 30 / 70 05 00 00 00
PENSACOLA 39 50 30 53 35 / 70 05 00 00 00
DESTIN 42 53 34 54 38 / 70 10 00 00 00
EVERGREEN 35 44 22 51 25 / 70 10 00 00 00
WAYNESBORO 32 43 21 50 24 / 70 05 00 00 00
CAMDEN 33 42 21 50 24 / 70 10 00 00 00
CRESTVIEW 39 49 24 53 25 / 70 10 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
WIND ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES: LOWER
BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
WIND ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
GALE WARNING UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
GALE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 9 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Nov 25, 10:23 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CST MON NOV 25 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1023 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT LOW PRESSURE DEVELOPING OVER THE WESTERN GULF OF MEXICO IS FORECAST TO MOVE EAST NORTHEAST...MOVING TO THE MISSISSIPPI SOUND BY DAYBREAK. AN INCREASED COVERAGE OF RAINFALL IS FORECAST...BECOMING WIDESPREAD TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES AND A HIGH SURF ADVISORY IS ALSO IN EFFECT. TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LOW CONTINUES EAST NORTHEAST DURING THE DAY TUESDAY...MOVING INTO GEORGIA BY EARLY EVENING. WIDESPREAD RAIN CONTINUES THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL LIKELY. STORM TOTAL RAINS OF 1 TO 3 INCHES WILL BE POSSIBLE BEFORE THE LOW LIFTS OUT. ISOLATED TO SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. SOME STORMS COULD BECOME STRONG TO BRIEFLY SEVERE OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY. A HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY REMAIN IN EFFECT THROUGH TUESDAY EVENING. TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ON TUESDAY. MUCH COLDER AIR WILL FLOW INTO THE REGION TUESDAY NIGHT THROUGH THANKSGIVING...AND OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR MOST OF THE AREA WEDNESDAY NIGHT. THESE COLD TEMPERATURES MAY RESULT IN A HARD FREEZE WEDNESDAY NIGHT NORTH OF HIGHWAY 84. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-270400- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST...STRONG EASTERLY WINDS BECOME SOUTHEASTERLY OVERNIGHT. GUSTS TO GALE FORCE LIKELY OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. HIGH SEAS. ROUGH CONDITIONS ON BAYS AND SOUNDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE LIFTS NORTHEAST ACROSS THE AREA TUESDAY. ISOLATED MARINE STORMS COULD BE STRONG TO BRIEFLY SEVERE. WINDS WILL BECOME NORTHWEST AND STRENGTHEN AS THE LOW MOVES EAST OF THE AREA. FREQUENT GUSTS TO GALE FORCE POSSIBLE TUESDAY NIGHT WITH HIGH SEAS TO PERSIST THROUGH WEDNESDAY. WINDS DECREASE AND SEAS SUBSIDE BY THE LATTER HALF OF THE WEEK AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:48 PM CST | Coastal Flood Statement | MOB | 16 hr | |
| Nov 25, 9:30 PM CST | Gale Warning | MOB | 12 hr | |
| Nov 25, 9:30 PM CST | Small Craft Advisory | MOB | 24 hr | |
| Nov 26, 12:26 AM CST | Wind Advisory | MOB | 9 hr | |
| Nov 26, 3:51 AM CST | Wind Advisory | MOB | 29 hr | |
| Nov 26, 9:16 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 26, 3:10 PM CST | Freeze Watch | MOB | 12 hr | |
| Nov 26, 3:10 PM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
| Nov 26, 9:41 AM CST | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.